# SDR ASAA2022112440929

- Difficulty date: November 24, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 56,395 hours, 16,958 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT WITH AUTOPILOT ENGAGED THE "STAB OUT OF TRIM" ILLUMINATED, WE RAN THE QRH AND DISCOVERED THE ELECTRICAL STAB TRIM WAS INOP ON BOTH YOKES. GROUNDED - YES. AIR TURNBACK - RESET INTERNAL STM LOGIC PER B737-800 FIM 27-41 TASK 802, OPS CHECK GOOD, STAB TRIM OPERATES NORMAL.
